# SDR SWAA2022030397517

- Difficulty date: March 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CURVED BULB SEAL RETAINER BRACKET BETWEEEN FIX UPPER WING PANEL AND PANEL 651GB CRACKED AT LOWER BOLT HOLE FWD SIDE / REMOVED AND REPLACED CURVED BULB SEAL RETAINER BRACKET IAW SRM 51-40-02.
